Ukrainian Mathematical Journal

, Volume 59, Issue 3, pp 439–458

Group classification of systems of nonlinear reaction-diffusion equations with triangular diffusion matrix

  • A. G. Nikitin
Article

Abstract

We complete the group classification of systems of two coupled nonlinear reaction-diffusion equations with general diffusion matrix begun in author’s previous works. Namely, all nonequivalent equations with triangular diffusion matrix are classified. In addition, we describe symmetries of diffusion systems with nilpotent diffusion matrix and additional terms with first-order derivatives.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. G. Nikitin, “Group classification of systems of non-linear reaction-diffusion equations with general diffusion matrix. I. Generalized Ginzburg-Landau equations,” J. Math. Anal. Appl., 324, Issue 1, 615–628 (2006).MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    A. G. Nikitin, “Group classification of systems of non-linear reaction-diffusion equations with general diffusion matrix. II. Generalized Turing systems,” J. Math. Anal. Appl., 332, Issue 1, 666–690 (2007).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    A. G. Nikitin, “Group classification of systems of non-linear reaction-diffusion equations with general diffusion matrix. III. Triangular diffusion matrix,” Math-ph/0502048.Google Scholar
  4. 4.
    Yu. A. Danilov, Group Analysis of Turing Systems and Their Analogs [in Russian], Preprint, Kurchatov Institute of Atomic Energy, IAE-3287/1 (1980).Google Scholar
  5. 5.
    A. G. Nikitin and R. Wiltshire, “Symmetries of systems of nonlinear reaction-diffusion equations,” Proc. Inst. Math. Nat. Acad. Sci. Ukr., 30, 47–59 (2000).MathSciNetGoogle Scholar
  6. 6.
    R. M. Cherniha and J. R. King, “Lie symmetries of nonlinear multidimensional reaction-diffusion systems. I,” J. Phys. A: Math. Gen., 33, 267–282 (2000).MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    R. M. Cherniha and J. R. King, “Lie symmetries of nonlinear multidimensional reaction-diffusion systems. I. Addendum,” J. Phys. A: Math. Gen., 33, 7839–7841 (2000).MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    A. G. Nikitin and R. Wiltshire, “Systems of reaction diffusion equations and their symmetry properties,” J. Math. Phys., 42, 1667 (2001).CrossRefMathSciNetGoogle Scholar
  9. 9.
    A. G. Nikitin and R. O. Popovych, “Group classification of nonlinear Schrödinger equations,” Ukr. Mat. Zh., 53, No. 8, 1053–1060 (2001).MATHMathSciNetGoogle Scholar
  10. 10.
    R. M. Cherniha and J. R. King, “Lie symmetries of nonlinear multidimensional reaction-diffusion systems. II,” J. Phys. A: Math. Gen., 36, 405–425 (2002).CrossRefMathSciNetGoogle Scholar
  11. 11.
    A. G. Nikitin, “Group classification of systems of nonlinear reaction-diffusion equations,” Ukr. Math. Bull., 2, No. 2, 153–204 (2005).MathSciNetGoogle Scholar
  12. 12.
    R. O. Popovych and N. M. Ivanova, “New results on group classification of nonlinear diffusion-convection equations,” J. Phys. A: Math. Gen., 37, No. 30, 7547–7565 (2004).MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    T. A. Barannyk, “Conditional symmetries and exact solutions of a multidimensional diffusion equation,”Ukr. Mat. Zh., 54, No. 10, 1416–1460 (2002).MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • A. G. Nikitin
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations